# SDR ABXA010696

- Difficulty date: January 31, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 73,980 hours, 17,156 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Switch
- Part number: ST332T00432
- Part serial: 279A
- Condition: Defective
- Location: #1 Engine
- Part time: 2,291 hours, 718 cycles
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL FILTER MESSAGE DISPLAYED. MESSAGE REMAINED WHEN THRUST REDUCED. #1 ENGINE SHUTDOWN, EMERGENCY DECLARED, DIVERTED TO SLC. AFTER ENGINE SHUTDOWN, MESSAGE DISAPPEARED. REPLACED THE OIL PRESSURE SWITCH ON THE LEFT ENGINE. SYSTEM OPS CHECKED GOOD IAW BOEING MM.
